# SDR ASAA2018100326351

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,921 hours, 6,565 cycles
- System (JASC): 2420 · AC Generation System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 GENERATOR ONLY POWERS HALF THE BUSES WHEN PUT ONLINE. GROUNDED - YES. BITE TESTED NR 1 GCU REF FIM 24-21-00-810-801. NO FAULTS. BITE TESTED BPCU REF FIM 24-41 TASK 801. NO FAULTS. RAN NR 1 ENGINE AND APPLIED POWER WITH NR 1 ENG GEN ALL BUSES POWERED NORMALLY REF AC GENERATION OPS TEST 24-21-00-700-803. BITE TESTED NR 1 GCU AND BPCU AGAIN. NO FAULTS. INTERMITTENT FAULT PER FIM. NO HISTORY.
